Alert archive / Pennsylvania / Areal Flood Warnings in 2020
Areal Flood Warning 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 4, 2020, 7:29 PM EDT for Lehigh County, Northampton County, Pennsylvania. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2020, 7:29 PM EDT (23:29 UTC)
- Expired
- Aug 5, 2020, 7:30 AM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 116 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 9:20 PM EDT | FLOOD | 1 Wsw Whitehall Twp, PA | THE GAUGE ON JORDAN CREEK IN ALLENTOWN REACHED FLOOD STAGE AT 920 PM ON AUGUST 4 AND CRESTED AT 11.80 FEET (RECORD FLOODING) AT 1250 AM ON AUGUST 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1593 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.4
The text
As transmitted.
698
WGUS41 KPHI 042329
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
729 PM EDT Tue Aug 4 2020
PAC077-095-051130-
/O.NEW.KPHI.FA.W.0030.200804T2329Z-200805T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Northampton PA-
729 PM EDT Tue Aug 4 2020
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Lehigh County in eastern Pennsylvania...
Northampton County in eastern Pennsylvania...
* Until 730 AM EDT Wednesday.
* At 725 PM EDT, runoff from today's heavy rain continued to cause
flooding in Lehigh County and Northampton County. Many streams and
creeks remained out of their banks and the Lehigh River continued
to run high.
* Some locations that are experiencing flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Hellertown, Nazareth, Bangor, Slatington, Pen Argyl, Wind Gap,
Bath, Walnutport, Belfast, West Easton, Tatamy, East Bangor and
Steuben.
This includes the following highways...
Northeast Extension between mile markers 46 and 71.
Interstate 78 in Pennsylvania between mile markers 45 and 76.
Interstate 78 in New Jersey near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4087 7505 4085 7507 4085 7510 4080 7510
4077 7513 4078 7517 4075 7519 4068 7520
4068 7517 4061 7520 4051 7538 4042 7549
4068 7589 4078 7567 4083 7538 4086 7529
4093 7522 4096 7513
$$
Iovino2 follow-up statements
547
WGUS81 KPHI 050400
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1200 AM EDT Wed Aug 5 2020
PAC077-095-051130-
/O.CON.KPHI.FA.W.0030.000000T0000Z-200805T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Northampton PA-
1200 AM EDT Wed Aug 5 2020
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT WEDNESDAY FOR
LEHIGH AND NORTHAMPTON COUNTIES...
At 1155 PM EDT, flooding continued in parts of the Lehigh Valley as
a result of Tuesday's heavy rainfall. A number of rivers and creeks
were in flood, including the Jordan Creek, the Little Lehigh River
and the Monocacy Creek.
Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Hellertown, Nazareth, Bangor, Slatington, Pen Argyl, Wind Gap, Bath,
Walnutport, Belfast, West Easton, Tatamy, East Bangor and Steuben.
This includes the following highways...
Northeast Extension between mile markers 46 and 71.
Interstate 78 in Pennsylvania between mile markers 45 and 76.
Interstate 78 in New Jersey near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 4087 7505 4085 7507 4085 7510 4080 7510
4077 7513 4078 7517 4075 7519 4068 7520
4068 7517 4061 7520 4051 7538 4042 7549
4068 7589 4078 7567 4083 7538 4086 7529
4093 7522 4096 7513
$$
Iovino382
WGUS81 KPHI 051125
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
725 AM EDT Wed Aug 5 2020
PAC077-095-051134-
/O.EXP.KPHI.FA.W.0030.000000T0000Z-200805T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Northampton PA-
725 AM EDT Wed Aug 5 2020
...THE FLOOD WARNING WILL EXPIRE AT 730 AM EDT FOR LEHIGH AND
NORTHAMPTON COUNTIES...
Flood waters continue to recede. The Flood Warning will expire at
730 am. Please continue to heed any road closures.
LAT...LON 4087 7505 4085 7507 4085 7510 4080 7510
4077 7513 4078 7517 4075 7519 4068 7520
4068 7517 4061 7520 4051 7538 4042 7549
4068 7589 4078 7567 4083 7538 4086 7529
4093 7522 4096 7513
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 4, 7:11 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 4, 7:11 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
711 PM EDT Tue Aug 4 2020
.SYNOPSIS...
Tropical Cyclone Isaias is north of New Jersey and will continue
to track into New England this evening. High pressure will begin
to build in from the west later this week as a weak frontal
boundary remains stalled across the Mid-Atlantic.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tropical Storm Isaias will continue to race to the north across
New England this evening. The strong winds and heaviest rain has
ended, although there will be a few scattered showers and
isolated thunderstorms this evening into the overnight as a
couple of short wave/vorticity impulses interact with an
approaching cold front.
Winds have turned or will turn west shortly, but still gusting
fairly strong. Winds should diminish shortly after sunset.
A warm and muggy night on tap with lows in the 60s. With the
amount of moisture in the area, especially with the heavy rain
from today, any place that clears out some overnight and where
winds become light, patchy fog will be possible, especially
across eastern Pennsylvania and northern New Jersey.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Surface high pressure builds in from the west during the day,
but some shortwave energy will approach from the west as the
base of that trough lifts north of the region. Most of the area
should be dry and sunny, but cannot rule out isolated showers
and thunderstorms in the afternoon across southern areas. Warm
and humid with highs in the 80s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A fairly typical but overall quieter summer pattern is expected
for the long term forecast. The mean upper level trough over
the east will lift out but the mid Atlantic region will remain
in a fairly moist W/SW flow regime around high pressure ridging
over the western Atlantic. This will result in chances for
scattered showers/storms most days that will be mainly diurnally
driven meaning the best chances will be in the afternoon and
early evening. Temperatures will be around average for this time
of year.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This evening and overnight...VFR with decreasing clouds. West-
southwest winds gusting 15-20 knots early this evening,
decreasing later this evening and overnight. Areas of fog
possible after midnight. Will include some fog in TAFS.
Wednesday...VFR conditions expected with some few/sct daytime CU
expected. Winds mostly W to SW at 5 to 10 knots.
Outlook...
Wednesday night through Saturday...Mostly VFR. Scattered
SHRA/TSRA possible each afternoon/evening that would result in
brief sub-VFR conditions at a given terminal. Fog may develop
during the overnight. Winds east to northeast Thursday through
Saturday. LGT/VRB at night. Moderate confidence.
&&
.MARINE...
Tonight...The Small Craft Advisory on the Delaware Bay has
ended. Tropical Storm Warning remains for the northern half of
New Jersey coastal waters, but this will end this evening, and
Small Craft Advisories will probably be needed for several hours
as conditions improve. Small Craft Advisory remains for the
southern New Jersey and Delaware coastal waters.
Wednesday...Lingering 5 foot seas possible in the morning,
otherwise, sub-SCA conditions with SW winds around 10 kt. Ocnl
gusts to 20 kt possible in the afternoon.
Outlook...
Wednesday night through Saturday...Sub-advisory winds/seas
expected through the period. Chances of showers/storms through
the period, especially in the afternoon/evening hours.
Rip Currents...
On Tuesday, impacts from Isaias will increase the rip-current risk
level to high. In addition, high surf is expected. A rip
current risk statement and high surf advisory are in effect for
this period, so in conclusion Tuesday will not be a good day to
be at the beach.
The rip current risk will likely remain elevated on Wednesday.
&&
.HYDROLOGY...
Between 3 and 6 inches of rain, with localized amounts of 8 to 9
inches, have fallen across much of southeast Pennsylvania,
western New Jersey, and Delmarva. Flooding continues across
these areas. Please refer to any Flood Warnings for details.
&&
.TIDES/COASTAL FLOODING...
There are two tidal areas where water remains trapped this evening.
The upper Chesapeake Bay continues to show some positive departures
in places. Moderate flooding is no longer expected. However, minor
flooding remains possible. We will convert the Coastal Flood Warning
to a Coastal Flood Advisory for tonight.
The fresh water flowing into the tidal Delaware River will keep
water levels elevated tonight. As a result, we will maintain the
Coastal Flood Advisory.
Otherwise, our remaining tidal areas are not expected to receive any
additional tidal flooding due to Isaias.
&&
.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 6 AM EDT Wednesday for PAZ070-071-
106.
NJ...High Rip Current Risk until midnight EDT tonight for NJZ014-
024>026.
High Surf Advisory until midnight EDT tonight for NJZ014-
024>026.
Coastal Flood Advisory until 6 AM EDT Wednesday for NJZ017>019.
DE...High Rip Current Risk until midnight EDT tonight for DEZ004.
High Surf Advisory until midnight EDT tonight for DEZ004.
MD...Coastal Flood Advisory until 6 AM EDT Wednesday for MDZ008-012-
015-019-020.
MARINE...Small Craft Advisory until 7 AM EDT Wednesday for ANZ452>455.
Tropical Storm Warning for ANZ450-451.
Small Craft Advisory until midnight EDT tonight for ANZ430-431.
&&
Synopsis...MPS
Near Term...MPS/Robertson
Short Term...MPS
Long Term...MPS
Aviation...MPS
Marine...MPS/Robertson
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Aug 4, 7:08 PM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 708 PM EDT Tue Aug 4 2020 DEZ001>003-NJZ001-007>010-012-013-015-016-020>023-027-PAZ054-055- 060>062-101>105-052315- New Castle-Kent-Inland Sussex-Sussex-Warren-Morris-Hunterdon- Somerset-Middlesex-Western Monmouth-Mercer-Salem-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks- 708 PM EDT Tue Aug 4 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ008-012-015-019-020-NJZ017>019-PAZ070-071-106-052315- Cecil-Kent MD-Queen Annes-Talbot-Caroline-Gloucester-Camden- Northwestern Burlington-Delaware-Philadelphia-Lower Bucks- 708 PM EDT Tue Aug 4 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-052315- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 708 PM EDT Tue Aug 4 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-452>455-052315- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 708 PM EDT Tue Aug 4 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-052315- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 708 PM EDT Tue Aug 4 2020 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 4, 6:57 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT TUE AUG 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 2 E LONDON BRITAIN TWP 39.75N 75.77W
08/04/2020 CHESTER PA OTHER FEDERAL
GAUGE ON THE WHITE CLAY CREEK AT
STRICKERSVILLE REACHED A VALUE OF 13.1 FT
WHICH CORRESPONDS TO MAJOR FLOOD STAGE.
&&
NCLocal storm report, Aug 4, 7:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
705 PM EDT TUE AUG 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TROPICAL STORM MORRISTOWN 40.79N 74.48W
08/04/2020 MORRIS NJ PUBLIC
A FEW TREES DOWN AROUND MORRISTOWN ALONG
WITH OTHER WIND DAMAGE. TIME ESTIMATED.
&&
STAARMANNLocal storm report, Aug 4, 7:06 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EDT TUE AUG 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 1 W BARKSDALE 39.67N 75.83W
08/04/2020 CECIL MD OTHER FEDERAL
GAUGE ON BIG ELK CREEK AT ELK MILLS CRESTED
AT 12.88 FT, CORRESPONDING TO MAJOR FLOOD
STAGE.
&&
NCLocal storm report, Aug 4, 7:10 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT TUE AUG 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN WYNNEWOOD 40.00N 75.27W
08/04/2020 M8.59 INCH MONTGOMERY PA TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
STAARMANNLocal storm report, Aug 4, 7:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT TUE AUG 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 1 SSW SUMMERDALE 40.02N 75.10W
08/04/2020 PHILADELPHIA PA OTHER FEDERAL
THE GAUGE ON FRANKFORD CREEK AT PHILADELPHIA
REACHED MODERATE FLOOD STAGE WHEN IT CRESTED
AT 9.81 FT THIS AFTERNOON.
&&
NCLocal storm report, Aug 4, 7:24 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT TUE AUG 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG HIGHTSTOWN 40.27N 74.52W
08/04/2020 MERCER NJ PUBLIC
TREE DOWN ON AN APARTMENT COMPLEX IN
HIGHTSTOWN.
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:17 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Aug 4, 7:23 AM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 20 min |
| Aug 4, 7:28 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 3 hr |
| Aug 4, 8:11 AM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Montgomery, Northampton | 4 hr |
| Aug 4, 8:19 AM EDT | River Flood Warning | PHI | Delaware | 15 hr |
| Aug 4, 8:19 AM EDT | Tornado Warning | PHI | Bucks | 26 min |
| Aug 4, 9:23 AM EDT | Tornado Warning | PHI | Chester | 22 min |
| Aug 4, 9:29 AM EDT | Tornado Warning | PHI | Monroe, Northampton | 31 min |
| Aug 4, 9:38 AM EDT | Flash Flood Warning | PHI | Monroe, Northampton | 4 hr |
| Aug 4, 9:58 AM EDT | Tornado Warning | PHI | Monroe | 16 min |
| Aug 4, 10:02 AM EDT | Flash Flood Warning | PHI | Chester, Delaware | 4 hr |
| Aug 4, 10:20 AM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Aug 4, 10:51 AM EDT | Tornado Warning | PHI | Montgomery | 24 min |
| Aug 4, 11:01 AM EDT | Flash Flood Warning | PHI | Bucks | 4 hr |
| Aug 4, 11:13 AM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Aug 4, 11:43 AM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Aug 4, 12:06 PM EDT | River Flood Warning | PHI | Chester | 11 hr |
| Aug 4, 12:37 PM EDT | River Flood Warning | PHI | Montgomery | 14 hr |
| Aug 4, 12:48 PM EDT | River Flood Warning | PHI | Chester, Delaware | 24 hr |
| Aug 4, 1:01 PM EDT | River Flood Warning | PHI | Bucks | 18 hr |
| Aug 4, 1:12 PM EDT | River Flood Warning | PHI | Berks | 10 hr |
| Aug 4, 1:12 PM EDT | River Flood Warning | PHI | Montgomery | 26 hr |
| Aug 4, 1:12 PM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 43 hr |
| Aug 4, 1:12 PM EDT | River Flood Warning | PHI | Montgomery, Philadelphia | 35 hr |
| Aug 4, 1:59 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 9 hr |
| Aug 4, 2:09 PM EDT | Areal Flood Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 15 hr |
| Aug 4, 2:23 PM EDT | River Flood Warning | PHI | Lehigh | 16 hr |
| Aug 4, 2:47 PM EDT | Areal Flood Warning | PHI | Bucks | 9 hr |
| Aug 4, 3:42 PM EDT | Areal Flood Warning | PHI | Lehigh, Northampton | 4 hr |
| Aug 4, 4:39 PM EDT | River Flood Warning | PHI | Monroe | 6 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.